Hypersensitivity reactions, characterized by maculopapular to exfoliative dermatitis, urticaria, angioedema, and rarely, anaphylaxis may occur with all antibacterial agents, but especially with the β-lactams.38,39,61,70,73,103 Allergic reaction to the penicillins is more likely to occur in individuals with sensitivity to multiple allergens and in those with asthma; and patients with a history of allergy to the penicillins have experienced allergic reactions when treated with cephalosporins. Rare instances of erythema multiforme and Stevens-Johnson syndrome have been reported with clindamycin and azithromycin.70,73
Your session is about to expire. Do you want to continue logged in?
WARNING! You did not finish creating your certificate. Please click CONTINUE below to return to your previous page to complete the process. Failure to complete ALL the steps will result in a loss of this test score, and you will not receive credit for this course.